# SDR SCNA20170518068

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 45,953 hours, 27,254 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, BS 520, LBL 45, TOP OF CROWN WORN. REMOVED AND REPLACED TOP OF CROWN IN CABIN, BS 520, LBL 45. FABRICATED SEAT TRACK. INSTALLED FLOORBOARD.
